# SDR CA021121005

- Difficulty date: October 30, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,502 hours
- Engine: Pwa PT6A21
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: 1099100299
- Condition: Cracked
- Location: Engine Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER FWD ENGINE COWLING FOUND CRACKED.
